Multiple equilibria in Tullock contests

Modak Chowdhury, Subhasish and Sheremeta, Roman M (2011) Multiple equilibria in Tullock contests. Economics Letters, 112 (2). pp. 216-219.

PDF (MultipleEqTullockContest) - Submitted Version
Download (185kB) | Preview
Item Type: Article
Uncontrolled Keywords: rent-seeking,contest,asymmetric equilibrium,multiple equilibria
Faculty \ School: Faculty of Social Sciences > School of Economics
Depositing User: Julia Sheldrake
Date Deposited: 13 Apr 2011 09:34
Last Modified: 21 Jul 2020 23:32
DOI: 10.1016/j.econlet.2011.05.002

Actions (login required)

View Item View Item